MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REZUM; UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION REZUM; UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M006D2201-003
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, upon inspection of inventory, the staff noticed a condensation or lube-like substance in the plunger piece in the rezum kit.There was no patient involved.
 
Additional Manufacturer Narrative
B3.Date of event: the exact date of the event is unknown.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
The delivery device associated with this report was not returned for analysis.However, a device from a separate complaint reporting the same alleged issue from the same site was returned and evaluated.The returned device was analyzed for the presence of the alleged foreign material.The analysis was performed using attenuated total reflectance infrared spectroscopy (atr-ir).The analysis identified the material observed in the syringe barrel as fluorosilicone lubricant, which is used during assembly of the syringe and is acceptable.Therefore, the reported allegation could not be confirmed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The instructions for use were reviewed and did not reveal any evidence of device off-label use or failure to follow instructions.If the original complaint device is returned at a later date, the product investigation will be reopened to perform the appropriate analysis.Based on the available information, the manufacturer has determined that this event no longer meets reporting criteria for the device in question.B3.Date of event: the exact date of the event is unknown.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description

Brand Name
REZUM
Common Device Name
UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23363476
Report Number2124215-2025-75315
Device Sequence Number18383792
Product Code KNS
UDI-Device Identifier08714729992547
UDI-Public(01)08714729992547
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K191505
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM006D2201-003
Device Catalogue NumberM006D2201-003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date01/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown